# SDR 96ZZZX3560

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34994
- Make and model: Cessna 177B
- Aircraft serial: 17702144
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 17121541
- Condition: Cracked
- Location: Fuselage
- Part time: 2,752 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WAS INSPECTED AFTER GROUND ACCIDENT AND FOUND CRACKED AT LOWER INNER FLANGE.  THIS PART WAS PENETRANT TESTED IAW MIL-STD-6866 NC/1, DATED OCTOBER 4, 1989.  MECHANIC SAID CRACK WAS NOT CAUSED BY ACCIDENT.  BULKHEAD WAS REPAIRED AND REINSTALLED.
